New perspectives on rhythmic canons and the spectral conjecture

July 19, 2011
DOI: 10.4016/32365.01
749 views
URL
Embed
Share

Please describe the reason for abuse:



Article:
Peer-Reviewed Paper, View Original
Description:
The musical notion of rhythmic canons has proved to be relevant to some non-trivial mathematical problems. After a survey of the main concepts of... » More
Citation:
Journal of Mathematics and Music (2009), Vol. 3, No. 2, 71–84
Authors:
Emmanuel Amiot

Copyright 2014 © Emmanuel Amiot. This pubcast is licensed under the terms of the Creative Commons Attribution License 3.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.